# SDR REXA2013041700750

- Difficulty date: April 18, 2013
- Submitted: April 19, 2013
- Operation: Air carrier
- Aircraft: N8980A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7980
- Aircraft time: 18,987 hours, 16,462 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PILOTS LEFT EXTENSION EMERGENCY LIGHT INOPERABLE.  REMOVED & REPLACED LEFT EMERGENCY LIGHT IAW AMM 33-50-00.  OPERATIONAL CHECK GOOD.
